Facebook Pixel
EmpowHER Guest

Is this normal?

By Anonymous January 24, 2016 - 5:24am
Rate This

Had unprotected sex on the 17th, a day after my period. Took postinor2 same day; first tab on the 17th and second tab 12 hours later. Noticed brown discharge yesterday the 23rd (6 days after taking postinor2) and today 24th I'm bleeding. Please is this normal? Didn't experience this the other two times I took postinor2 as ovulation had passed then.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

P2 is for emergencies, it sounds like you're using it as birth control which is goes against why you should take it - emergencies only.

Bleeding is a side effect so this is likely what it is. You don't always get the same side effects every time you take it. It's up to 95% effective when taken within the first 24 hours.

January 24, 2016 - 10:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!